daughter is using retin-a gel for 2weeks now she called says she has burn mark on face size of penny, I call the doctors office they say they have to see it . i asked what can she do or use in the mean while, they said to stop using and wait, her face is very dry and shes is on vacation for the first time, didnt even get to leave message with doctor this is the secertary tells me...
Avoid exposure to sunlight or artificial UV rays (sunlamps or tanning beds). Tretinoin topical can make your skin more sensitive to sunlight and sunburn may result. Use a sunscreen (minimum SPF 15) and wear protective clothing if you must be out in the sun.
Tell your daughter to stay away from the sun, sun exposure can make this condition worse, her skin is very sensitive at the moment she only needs to wash her face twice daily with a hypoallergenic soap, and use moisturizing cream.
She has to go the pharmacy and ask about what I mentioned... she has to ask the pharmacist/chemist... not a sales person..OK
Now if she can go to a hospital even better. Also where is she, can she contact a doctor?
Do you speak Spanish? Maybe I can help you better in Spanish.-
I hope I was of help.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 May 2010 • 1 answer
Posted 28 Nov 2010 • 1 answer
Posted 18 Nov 2012 • 2 answers
Posted 20 Sep 2015 • 1 answer
Posted 31 Mar 2017 • 0 answers